Volume 17, Issue 2
High Accuracy Analysis of the Wilson Element

Ping Luo & Qun Lin

DOI:

J. Comp. Math., 17 (1999), pp. 113-124

Published online: 1999-04

Preview Full PDF 86 1678
Export citation
  • Abstract

In this paper, the Wilson nonconforming finite element is considered for solving a class of second-order elliptic boundary value problems. Based on an asymptotic error expansion for the Wilson finite element, the global superconvergences, the local superconvergences and the defect correction schemes are presented.

  • Keywords

Finite elements Defect correction Global superconvergence Wilsonelement

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-113, author = {}, title = {High Accuracy Analysis of the Wilson Element}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {113--124}, abstract = { In this paper, the Wilson nonconforming finite element is considered for solving a class of second-order elliptic boundary value problems. Based on an asymptotic error expansion for the Wilson finite element, the global superconvergences, the local superconvergences and the defect correction schemes are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9086.html} }
TY - JOUR T1 - High Accuracy Analysis of the Wilson Element JO - Journal of Computational Mathematics VL - 2 SP - 113 EP - 124 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9086.html KW - Finite elements KW - Defect correction KW - Global superconvergence Wilsonelement AB - In this paper, the Wilson nonconforming finite element is considered for solving a class of second-order elliptic boundary value problems. Based on an asymptotic error expansion for the Wilson finite element, the global superconvergences, the local superconvergences and the defect correction schemes are presented.
Ping Luo & Qun Lin. (1970). High Accuracy Analysis of the Wilson Element. Journal of Computational Mathematics. 17 (2). 113-124. doi:
Copy to clipboard
The citation has been copied to your clipboard